My example for elapsed time is this: I have French Class at 4:00pm then my French Class ends at 5:30pm, 1 hour and 30 minutes have elapsed. 🤓⌛️
Elapsed time is how much time goes by. My example is that my softball game is at 5:30 and finishes at 7:00. The elapsed time is 1 1/2 hours⚾️
Elapsed time: example - I ride my dragon at 8 am and I finish 12:30 then the rest of the day I go to horse riding. How long did I ride my dragon? The answer is 4 hours and 30 minutes. It is my elapsed time .🐉🐲🐎🐴🦄
Oooh.... I'd love to go on a dragon ride!
Elapsed time is how many minutes have passed.My example for elapsed time is that I go to siva at 5:45 it ends at 6:30.Forty-five minutes have passed
Great! Whay is Siva?
Ooops. I meant WHAT is Siva?
If I was at San Fransisco l was there at 8:30 I stayed there for a hour and I would be back at home by 10 :30 it took me 1 hour to go back home and go to sleep.💤💤💤💤💤😴💤😴💤😴💤😴💤😴💤😓😓😓😓😓😓
If I get on a plane in San Francisco and fly to Japan it takes 10 hours. 10 hours elapsed.
An elapsed time is a time that has passed or gone by. I go to tae kwon do from 4:10pm to 5:00pm. 50 minutes elapsed time. ⌚️⏰🇰🇷🇺🇸🕓
My elapsed time thing is I have baseball practice at 6:00 and ends☺ at 7:00 one hour has pased☺☺☺☺☺😀😀😀😀😀😊😊😊😊 ps I did this at school 5-3-16
I take a nap at 3 p.m. and I wake up at 4 p.m. My elapsed time for taking a nap is one hour.
I wish I could take a nap at 3pm!
I put cookie dough in the oven at 5:35 and then i take them out at 6:00.
My elapsed time (aka baking time) is 25 minutes.
Mmmm... sounds delicious!
If I was on a plane I will go to my moms house 🕔🕓🕑🕒💭🔔♣️🔔♣️♥️🃏🔊🔉🔈🔳📣🍪🍩🍿🍫🍕🌭🍟🍔🌮🍝🍨🍢🍡🍎⚡️🌩🌥⛈🌧☁️🌨🌨☃⛄️🌬💨🌬💧☔️☂🌫🌪💦🌊🌪🌪🌪
Read the question and leave a comment!